Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 748645, 11 pages
http://dx.doi.org/10.1155/2013/748645
Research Article

Admissible Differential Bases in Banach Spaces

Yaroslavl State University, Sovetskaya Street 14, Yaroslavl 150000, Russia

Received 27 February 2013; Accepted 2 July 2013

Academic Editor: Marco Squassina

Copyright © 2013 Evgenii I. Berezhnoj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Gusman, Differentsirovanie of Integras in ℝn, Mir, Moscow, Russia, 1978, Translated from the English Edition: Lecture Notes in Mathematics No. 481, Berlin, Heidelberg, New York, Springer-Verlag (1975). View at MathSciNet
  2. E. I. Smirnov, Hausdorff Spectra in Functional Analysis, Springer, London, UK, 2002. View at MathSciNet
  3. A. M. Stokolos, “On the differentiation of integrals of functions from LφL,” Studia Mathematica, vol. 88, no. 2, pp. 103–120, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. M. Stokolos, “On the differentiation of integrals of functions from Orlicz classes,” Studia Mathematica, vol. 94, no. 1, pp. 35–50, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Lebesgue, “Sur l'intégration des fonctions discontinues,” Annales Scientifiques de l'École Normale Supérieure, vol. 27, pp. 361–450, 1910. View at Google Scholar · View at MathSciNet
  6. B. Jessen, J. Marzinkiewicz, and A. Zygmund:, “A note on the differentiality of multiple integrals,” Fundamenta Mathematicae, vol. 25, no. 1, pp. 217–234, 1935. View at Google Scholar
  7. A. Zygmund, “A note on the differentiability of integrals,” Colloquium Mathematicum, vol. 16, pp. 199–204, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Saks, “On the strong derivatives of functions of integrals,” Fundamenta Mathematicae, vol. 25, pp. 235–252, 1935. View at Google Scholar
  9. B. López-Melero, “A negative result in differentiation theory,” Studia Mathematica, vol. 72, no. 2, pp. 173–182, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. G. Krejn, I. Yu. Petunin, and E. M. Semenov:, Interpolation of Linear Operators, Nauka, Moscow, Russia, 1977.
  11. J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces. I, II, Springer, Berlin, Germany, 1977. View at MathSciNet